Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Bieberbach-Eilenberg functions. III


Author: James A. Jenkins
Journal: Trans. Amer. Math. Soc. 119 (1965), 195-215
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9947-1965-0181742-6
MathSciNet review: 0181742
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0181742-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society